Alert archive / Kansas / Flash Flood Warnings in 2005

Flash Flood Warning 46, NWS Wichita, KS

August 28, 2005Sedgwick County, Kansas

NWS Wichita, KS issued this flash flood warning at Aug 28, 2005, 7:28 PM CDT for Sedgwick County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2005, 7:28 PM CDT (00:28 UTC)
Expired
Aug 29, 2005, 1:30 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Sedgwick County, KS

What was reported inside it

TimeReportWhereRemark
Aug 28, 7:34 PM CDTFLASH FLOODWest Wichita, KSSTALLED CARS REPORTED, DUE TO HIGH WATER ON NORTH PARKRIDGE.
Aug 28, 7:56 PM CDTFLASH FLOODWest Wichita, KSWATER OVER THE ROAD ON MAIZE ROAD, JUST SOUTH OF MAPLE STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 290030
FFWICT
KSC173-290630-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
728 PM CDT SUN AUG 28 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 130 AM CDT.

* AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR CONTINUED TO ESTIMATE HOURLY RAINFALL RATES OF 1 TO 2
  INCHES ACROSS MUCH OF SEDGWICK COUNTY.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...DOWNTOWN WICHITA...ANDALE...CLEARWATER...COLWICH...
  DERBY...EAST WICHITA...GODDARD...HAYSVILLE...MAIZE...MCCONNELL AIR
  FORCE BASE...MID CONTINENT AIRPORT AND MOUNT HOPE.

* OFF DUTY NATIONAL WEATHER STAFF REPORTED STREET FLOODING ACROSS 
MUCH OF WEST WICHITA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3748 9767 3750 9716 3791 9717 3789 9769

$$

ES
2 follow-up statements
000 
WGUS73 KICT 290105
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT SUN AUG 28 2005

KSC173-290630-
SEDGWICK KS-
805 PM CDT SUN AUG 28 2005

...FLASH FLOOD WARNING CONTINUES FOR SEDGWICK COUNTY UNTIL 130 AM
CDT...

AT 745 PM CDT...OFF DUTY NATIONAL WEATHER SERVICE STAFF REPORTED 
FLOODING IN PROGRESS IN WEST WICHITA JUST NORTH OF THE MAIZE/MAPLE 
STREET INTERSECTION WHERE CALFSKIN CREEK HAD OVERFLOWED. WATER DEPTH 
IS AROUND 6 INCHES.

DOPPLER RADAR INDICATES THAT RAINFALL RATES ARE DECREASING. HOWEVER, 
RUNOFF FROM THE VERY HEAVY RAINS THAT OCCURRED EARLIER THIS EVENING 
WILL CONTINUE TO CAUSE FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY EARLIER THIS EVENING, ONE PERSON BECAME STRANDED IN WEST 
WICHITA WHILE ATTEMPTING TO DRIVE THRU A FLOODED ROADWAY. THE WATER 
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. 

TURN AROUND...DONT DROWN

LAT...LON 3748 9767 3750 9716 3791 9717 3789 9769

$$

ES
000 
WGUS73 KICT 290211
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
910 PM CDT SUN AUG 28 2005

KSC173-290630-
SEDGWICK KS-
910 PM CDT SUN AUG 28 2005

...FLASH FLOOD WARNING CONTINUES FOR SEDGWICK COUNTY UNTIL 130 AM
CDT...

AT 900 PM CDT...SEDGWICK COUNTY 911 REPORTED THAT FLASH FLOODING WAS 
OCCURRING AT THE FOLLOWING LOCATIONS:

ON WEST 183RD STREET FROM 26TH STREET NORTH TO 45TH STREET NORTH.

ON WEST 183RD STREET FROM JUST SOUTH OF 53RD STREET NORTH TO JUST 
NORTH OF 53RD STREET NORTH.

ON WEST 167TH STREET WEST FROM 45TH STREET NORTH TO 53RD STREET 
NORTH.

EACH OF THESE ROADS ARE BARRICADED. DO NOT ATTEMPT TO DRIVE AROUND 
THESE BARRICADES, ESPECIALLY AT NIGHT

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY, ESPECIALLY AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO 
ALLOW YOUR VEHICLE TO CROSS SAFELY.

TURN AROUND...DONT DROWN

DOPPLER RADAR INDICATED THAT THE SHOWERS AND THUNDERSTORMS HAVE 
VACATED SEDGWICK COUNTY. HOWEVER, EXCESSIVE RUNOFF FROM THE VERY 
HEAVY RAINS OF EARLY THIS EVENING OBVIOUSLY CONTINUES. THEREFORE, 
THE FLASH FLOOD WARNING FOR SEDGWICK COUNTY REMAINS IN EFFECT.

LAT...LON 3748 9767 3750 9716 3791 9717 3789 9769

$$

ES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 3:33 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Aug 28, 3:33 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT SUN AUG 28 2005

.DISCUSSION...
MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE CONVECTION
POTENTIAL THIS EVENING AND THE TIMING OF THE FRONTAL BOUNDARY MOVING
THROUGH THE MIDDLE OF THIS WEEK.

TONIGHT:
LATEST WATER VAPOR LOOP SHOWING A DECENT UPPER LEVEL WAVE MOVING
THROUGH THE NORTHWEST SECTION OF KANSAS ALONG WITH WEAK SURFACE
BOUNDARIES FLOATING AROUND. THESE FEATURES COMBINED WITH GOOD STEEP
LAPSE RATES BETWEEN 0-6KM IS PROVIDING SURFACE BASED CAPE VALUES
BETWEEN 3000-3500J/KG ACCORDING TO THE RUC. WOULD EXPECT THESE
THUNDERSTORMS TO CONTINUE TO DRIFT SOUTHEAST DURING THE EVENING. A
COUPLE OF THE STORMS COULD BECOME SEVERE THROUGH SUNSET, BUT THESE
STORMS SHOULD DISSIPATE AFTER SUNSET DUE TO LACK OF SHEAR. LATER
TONIGHT THE GFS CONTINUES TO SHOW A THERMAL BOUNDARY AROUND 310K
WITH SOME DECENT MOISTURE AND INSTABILITY ALONG IT. WITH THIS
BOUNDARY IN PLACE, I STILL FEEL THERE IS POTENTIAL FOR SOME ELEVATED
CONVECTION IN CENTRAL KANSAS MAINLY AFTER MIDNIGHT.

MONDAY-WEDNESDAY:
STILL LOOKS LIKE KATRINA WILL BE THE MAJOR PLAYER HERE ON HOW THINGS
WILL EVOLVE THIS WEEK. THE MODELS STILL TRY TO BRING THE UPPER LEVEL
RIDGE INTO THE PLAINS. THE EASTWARD MOVEMENT OF THE RIDGE WILL BE
BLOCKED BY KATRINA AT LEAST THROUGH WEDNESDAY. THIS WILL PROVIDE
SURFACE HIGH PRESSURE OVER THE REGION. AS A RESULT, TEMPERATURES
WILL NOT CHANGE VERY MUCH THROUGH MID WEEK DUE TO LACK OF MIXING IN
THE LOW LEVELS. THE GFS/NAM/UKMET DO TRY TO BRING A WAVE THROUGH
EASTERN KANSAS TUESDAY WITH AN UPPER LEVEL SHEAR AXIS. THIS COULD
BRING SOME ISOLATED CONVECTION TO EASTERN KANSAS TUESDAY AFTERNOON,
BUT WE WILL NOT MENTION ANYTHING IN THE GRIDS AT THIS TIME.

WEDNESDAY-SUNDAY:
IT APPEARS THE GFS ENSEMBLES/ECMWF/DGEX HAVE FLIPPED FLOP ON THEIR
UPPER LEVEL PATTERN. THE ECMWF HAVE AMPLIFIED THE TROF MOVING INTO
THE NORTHERN PLAINS WHILE THE GFS ENSEMBLES HAS SPED THINGS UP AND
FLATTENS OUT THE FLOW TOWARDS THE END OF THE WEEK. MEANWHILE, THE
UKMET IS BLENDING THESE SOLUTIONS. WE TOOK MORE OF THE MIDDLE OF
ROAD APPROACH IN BRINGING THE FRONT THROUGH SOMETIME WEDNESDAY
NIGHT. WE BELIEVE THERE WILL BE SOME ADEQUATE MOISTURE AVAILABLE,
BUT THE MAIN QUESTION IS HOW MUCH CONVERGENCE WILL TAKE PLACE ALONG
THE BOUNDARY FOR CONVECTION. WE WENT AHEAD AND BUMPED UP POPS A
LITTLE ON WEDNESDAY NIGHT, AND TENDED TO MOVE POPS OUT OF THE
PICTURE ON THURSDAY. NOT SEEING MUCH OF A COOL DOWN BEYOND THIS
PERIOD, DUE TO THE UPPER LEVEL FLOW FLATTENING OUT. THE MODELS DO
TRY TO BRING ANOTHER WAVE THROUGH ON THURSDAY NIGHT AND FRIDAY, BUT
I WOULD LIKE TO SEE MORE CONTINUITY IN THE MODEL TRENDS BEFORE I
BITE ON THIS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  89  67  91 /  20  10  10  10
HUTCHINSON      66  90  66  91 /  20  10  10  10
NEWTON          68  89  66  89 /  20  10  10  10
ELDORADO        68  89  66  89 /  20  10  10  10
WINFIELD-KWLD   69  93  65  91 /  20  10  10  10
RUSSELL         65  91  65  91 /  20  10  10  10
GREAT BEND      65  91  66  91 /  20  10  10   5
SALINA          68  91  67  91 /  20  10  10  10
MCPHERSON       67  90  66  91 /  20  10  10  10
COFFEYVILLE     68  93  66  90 /  20   5  10  10
CHANUTE         68  91  65  89 /  20   5  10  10
IOLA            67  90  65  89 /  20   5  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

LAWSON/COX
Hazardous weather outlook, Aug 28, 2:33 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE WICHITA KS
233 PM CDT SUN AUG 28 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-291200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
233 PM CDT SUN AUG 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEE THE LATEST RIVER STATEMENTS FOR INFORMATION ON RIVER FLOODING.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER CENTRAL AND PORTIONS
OF SOUTH CENTRAL KANSAS THIS AFTERNOON AND EARLY EVENING. THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF
QUARTERS AND WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL MOVE THROUGH CENTRAL AND SOUTHEAST KANSAS ON
WEDNESDAY. THIS FRONT COULD TRIGGER SOME THUNDERSTORMS WEDNESDAY
NIGHT AND THURSDAY, BUT IT IS TOO EARLY TO SPECULATE WHETHER THESE
WOULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE ISOLATED
NATURE OF THE SEVERE WEATHER THREAT THIS AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

HOWERTON/LAWSON

In the hours before

Local storm report, Aug 28, 4:53 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
453 PM CDT SUN AUG 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 ENE CHENEY            37.65N 97.74W
08/28/2005  1.00 INCH        SEDGWICK           KS   TRAINED SPOTTER

            STARTING TO COVER THE GROUND

&&

BDK
Local storm report, Aug 28, 5:33 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
533 PM CDT SUN AUG 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             2 N VIOLA               37.51N 97.64W
08/28/2005  0.88 INCH        SEDGWICK           KS   EMERGENCY MNGR

&&

BDK
Local storm report, Aug 28, 5:45 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT SUN AUG 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     FLOOD            VIOLA                   37.48N 97.64W
08/28/2005                   SEDGWICK           KS   EMERGENCY MNGR

            WATER OVER THE ROAD. 263RD WEST AND 111TH SOUTH.

&&

BDK
Special weather statement, Aug 28, 5:55 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
555 PM CDT SUN AUG 28 2005

KSZ083-282345-
SEDGWICK-
555 PM CDT SUN AUG 28 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK COUNTY...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLWICH...OR 12 MILES WEST OF DOWNTOWN
WICHITA. THIS THUNDERSTORM WAS NEARLY STATIONARY, MEANING THAT THE
HEAVY RAINS ASSOCIATED WITH THIS THUNDERSTORM WILL CAUSE LOCALIZED
FLOODING, ESPECIALLY ACROSS NORTHWEST AND NORTH-CENTRAL SEDGWICK
COUNTY.

WINDS OF 40 TO 50 MPH WILL OCCUR WITH THIS THUNDERSTORM. IN ADDITION,
THE CLOUD-TO-GROUND LIGHTNING IS FREQUENT AND DANGEROUS REFRAIN FROM
USING ELECTRICAL APPLIANCES AND STAY OFF THE TELEPHONE EXCEPT IN
CASES OF EMERGENCY.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Special weather statement, Aug 28, 6:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT SUN AUG 28 2005

KSZ083-290045-
SEDGWICK-
655 PM CDT SUN AUG 28 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK COUNTY...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MID CONTINENT AIRPORT...OR 9 MILES SOUTHWEST
OF DOWNTOWN WICHITA. THE THUNDERSTORMS ARE NEARLY STATIONARY.

WINDS OF 40 TO 50 MPH WILL OCCUR WITH THIS THUNDERSTORM. IN ADDITION,
THE CLOUD-TO-GROUND LIGHTNING ASSOCIATED WITH THESE THUNDERSTORMS
WILL CONTINUE TO BE FREQUENT AND DANGEROUS IN FACT, THE NATIONAL
WEATHER SERVICE HAS EXPERIENCED FREQUENT STRIKES VERY CLOSE TO THE
STATION. REFRAIN FROM USING ELECTRICAL APPLIANCES AND STAY OFF THE
TELEPHONE EXPECT IN CASES OF EMERGENCY.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Special weather statement, Aug 28, 7:25 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT SUN AUG 28 2005

KSZ092-290130-
SUMNER-
725 PM CDT SUN AUG 28 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SUMNER COUNTY...

AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF OXFORD...OR 7 MILES EAST OF
WELLINGTON...AND MOVING SOUTH AT 5 MPH.

PENNY TO NICKEL SIZED HAIL...AND WINDS TO NEAR 50 MPH ARE EXPECTED
WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 1:29 AM CDTFlash Flood WarningICTSedgwick8 hr

Nearby

Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.